# SDR UG82005F00004

- Difficulty date: July 11, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N473KT
- Make and model: Gulstm G1159A
- Aircraft serial: 438
- Aircraft time: 8,064 hours, 5,088 cycles
- Engine: Rroyce SPEY5118
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 217K221
- Part serial: 22730185
- Condition: Mismanufactured
- Location: Nr 2 Nlg
- Part time: 312 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 NOSE LANDING GEAR TIRE HAS A BULGE (INDICATING TREAD SEPARATION) BETWEEN THE SIDEWALL CHINE AND THE TREAD OF THE TIRE.  BULGE IS APPROXIMATELY 7 INCHES LONG.  SUSPECT MANUFACTURING DEFECT IN TIRE.  TIRE AND WHEEL ASSY REMOVED FROM AIRCRAT AND OVERHAULED WHEEL WITH NEW TIRE INSTALLED ON AIRCRAFT.  (K)
